I zm 4 months post treatment and things went well. I have now started to get vairies pain in the back, abdo, pelvic and hip areas. I have over the past week started to get a viginal discharge again, this had cleared up after my 5th rradiotherapy. I had a grade 3 stage 2b cancer with lympth node involvement to thepelvic and iliac nodes I therefore a wide fe eild and my para aortic nodes radiated aswell as chemo and bracy. I was very unwell with treatment had to have 4 seperate blood transfusions and go nuetropenic and got sepsis. I am so scared the cancer has started to grow again.\
i can only speak from my own personal experience with regards to the discharge as I have had it from 2 weeks into the start of my treatment and still have it now. I've been checked over by my consultant and gp and all is ok (as you can see from my history I still have the tumour)
you could always speak to your consultant to put your mind at rest and I'm sure they will happily check you over.
the only way to know for sure what is going on is to make an appointment. Don't wait for your next appointment. (unless it's very soon)
there is no point in stressing yourself out if it is nothing and if it is something the sooner it's addressed the better.
It could be a few things.... it could be from the core of the tumour finally breaking down and coming out, it could be from dead cells from radiation treatment, it could be an infection, it could be the cancer is still there.
Just call, or go in!
You can do this even if it's the scariest thing ever but you will feel better that you did.
I know this post was done a couple of years ago now
but I am experiencing the same as you mentioned with the discharge. I am just wondering what the outcome for you was as I have been given antibiotics just incase it's an infection but the discharge seems too similar to what I was experiencing before treatment. I have my second mri on Thursday as at the 3 month mri there was a small cyst of 1cm left there which they are not sure if it is scarring from treatment or if it's something that needs to be looked in to further. But as I am getting symptoms again I'm not very hopeful right now.
hope you are well